# SDR EE4Y20120326149

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 21,245 hours, 10,136 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT SIDE BETWEEN RIB 3 AND RIB 4 SKIN WITH LIGHTNING STRIKE. DAMAGED AREA WAS REPAIRED IAW REPAIR GUIDELINES 70560175/006, UNDER THE NON ROUTINE ITEM: WO A1A079, SUB JOB 3, ITEM 11.
